1 Browse Title Index

Browse Title Index

Issue Title
Vol 45, No 3 (2014) Approximation of functions of class $Lip(\alpha,r), (r\geq1)$ by $(N,p_n)(E,1)$ summability means of Fourier series Abstract   PDF
Shyam Lal, Abhishek Mishra
Vol 48, No 1 (2017) Approximation of generalized Riemann solutions to compressible Euler-Poisson equations of isothermal flows in spherically symmetric space-times Abstract   PDF
John Meng-Kai Hong, Reyna Marsya Quita
Vol 40, No 1 (2009) Argument es-timates of strongly starlike functions associated with Noor-integral operator Abstract   PDF
T. N. Shanmugam, S. Sivasubramanian, B. A. Frasin
Vol 47, No 1 (2016) Asymptotic analysis of a monostable equation in periodic media Abstract   PDF
Matthieu Alfaro, Thomas Giletti
Vol 34, No 4 (2003) Asymptotic behavior for a class of delay differential equations with a forcing term Abstract   PDF
Yuji Liu
Vol 45, No 1 (2014) Asymptotic behavior of solutions of nonlinear neutral delay differential equations Abstract   PDF
Gengping Wei
Vol 31, No 3 (2000) Asymptotic solutions of nondiagonal linear difference systems Abstract   PDF
Raul Naulin, Manuel Pinto
Vol 31, No 2 (2000) Asymptotic solutions of nondiagonal linear difference systems Abstract   PDF
A. M. Jarrah, E. Malkowsky
Vol 35, No 4 (2004) Asymptotically power solutions of higher order neutral functional differential equations Abstract   PDF
Zhi-Qiang Zhu, Sui Sun Cheng
Vol 33, No 3 (2002) Automorphism gruops of complex analytic groups Abstract   PDF
P. B. Chen, T. S. Wu
Vol 44, No 2 (2013) Basic results in the theory of hybrid differential equations with linear perturbations os second type Abstract   PDF
Bapurao Chandrabahan Dhage
Vol 33, No 3 (2002) Best ${L^p}$-approximation of generalized biaxially symmetric potentials over Carath'eodory domains in ${C^N}$ having slow growth Abstract   PDF
Devendra Kumar
109 - 120 of 756 Items << < 5 6 7 8 9 10 11 12 13 14 > >> 

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax